Advertisement

manuscripta mathematica

, Volume 64, Issue 2, pp 155–167 | Cite as

Projective homogeneity

  • Fabio Podestá
Article
  • 21 Downloads

Abstract

We consider aC∞ simply connected manifoldM endowed with a projective structureP and under an additional hypothesis on the projective curvature tensor, we find necessary and sufficient conditions in order thatM turns out to be a reductive homogeneous spaceG/H whereG is a Lie group acting onM as a group of automorphisms ofP.

Keywords

Number Theory Algebraic Geometry Topological Group Curvature Tensor Additional Hypothesis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Agaoka,Y.Invariant flat projective structures on homogeneous spaces Hokk.Math.J.11 125–172 (1982)Google Scholar
  2. [2]
    Eisenhart, L.P.Non Riemannian Geometry Amer.Soc.Colloq. Publ.8 (1927)Google Scholar
  3. [3]
    Kobayashi, S.Transformation Groups in Differential Geometry Ergebn.der Math., Springer Verlag (1972)Google Scholar
  4. [4]
    Kobayashi,S.-Nomizu,K.Foundations of Differential Geometry vol II John Wiley & Sons, New York (1969)Google Scholar
  5. [5]
    Kostant,B.A characterization of invariant affine connections Nagoya Math.J.16 35–90 (1960)Google Scholar
  6. [6]
    Podestá, F.A class of symmetric spaces to appear in Bull. Soc. Math. de France (1988)Google Scholar
  7. [7]
    Wu,H.Some theorems on projectively hyperbolicity Math.Soc.Japan33 79–104 (1981)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Fabio Podestá
    • 1
  1. 1.Scuola Normale SuperiorePisa

Personalised recommendations